# SDR IPXA2675151

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Engine: Ge CF680C2B6F
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Condition: Inoperative
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CONFIGURATION FOR LANDING RECEIVED L/E SLAT ASYM MESSAGE. COMPLETED L/E SLAT ASYM CHECKLIST.  NO FURTHER PROBLEMS IAW FIM.  L/E SLAT SYS EICAS MSG L/E SLAT ASYM DISPLAYED L/E LGT ON WITH FLAP LEVER IN 1. BOTH FLAP POINTERS WERE CORRECT.  EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  IAW TECH WAN 1935235 R & R ALL 5 RELAYS. OPS CHECKED IAW MM 32-09-02-712-023. PERFORMED FIM 27-81-00-815-809 STEP 1-3. SYS CHECKED OK.  NO OTHER DEFECT NOTED ON GROUND.  OK TO CONTINUE.
